# SDR AALA202105029003

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 48,014 hours, 33,803 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Line
- Condition: Disconnected
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FERRY FLIGHT AIR INTERRUPTED DUE TO FIRST OFFICER AIRSPEED UNRELIABLE UPON TAKEOFF. FOUND FIRST OFFICER PITOT LINE DISCONNECTED AT ADM. RECONNECTED PITOT LINE TO ADM REF A320F AMM 34-10-00 & ACCOMPLISHED OPERATIONAL AND LEAK CHECK. NO DEFECTS FOUND.
